# SDR DALA2017120408429

- Difficulty date: December 1, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 66,667 hours, 17,308 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Unsecure
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6812, L/P 3877952) R1 SLIDE LANYARD HANGING DOWN WHEN DOOR OPEN DURING CATERING. RESTOWED SLIDE LANYARD PER B757 AMM 52-11.
